We are the team behind Hairguard:
Will started Hairguard (previously called Hair Loss Revolution) in 2012 and has been growing the business into what it is now. He's the lead researcher and product developer. He has a Master's degree in Chemical Engineering from the University of Birmingham and is based in London.
Gus joined Hairguard in 2016 as the head of Product Development. He has a First Class degree in Chemistry and worked for a leading London tech startup before joining Hairguard. Gus currently resides in London.
Leon is the director of video marketing and presents our Youtube channel. He hails from Preston in the UK and lives in London, he's also a personal trainer.
Steph is our head of content marketing. She also helps out with customer enquiries. You'll most likely talk to her first if you have any questions.
Chris joined us in 2015 to help with managing the overall development of the company and the growth of our blog and content marketing. He now resides in Surabaya, Indonesia.
Sarah helps with our customer support so you may talk to her if you have any questions or product inquiries. She's one of the reasons our customer support is rated so highly. Customer reviews!
Email us at email@example.com
70 Upper Richmond Rd
Join our community on Facebook
How did it all start?
Hairguard came to life in 2012, when it was called Hair Loss Revolution. Back then the website was just a simple blog about some of things I was trying myself to stop my own hair loss.
Since then we're come a long way, the team has grown and we've changed from a little blog into a company that is passionate about changing the hair loss industry.
Millions of men use finasteride every single day, which is a drug that can have side-effects, and the same goes for minoxidil.
I (Will) experienced the side effects of both finasteride and minoxidil first hand, the results were so frightening that I knew from that point onwards that I'd rather be completely bald than risk that kind of long term damage to my body again.
With finasteride I noticed a significant decrease in my sex drive, along with some other very scary sexual side-effects.